# SDR USAA010448

- Difficulty date: April 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .25 INCH, BS 707, AFT SIDE OF STRINGER 11R.  REMOVED AND REPLACED TIE CLIP PER SRM 51-10-01, INSTALLED FREEZE PLUG REPAIR PER EA 69175.  (M)
